# SDR QXEA9800069

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813PH
- Make and model: Dhav DHC8102
- Aircraft serial: 32
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AEB215101
- Condition: Cracked
- Location: Nr 2 Hyd Syst
- Part time: 21,992 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, NR 2 HYDRAULIC QUANTITY AND PRESSURE DROPPED TO ZERO WITH ASSOCIATED CAUTION LIGHTS.  NR 1 HYDRAULIC QUANTITY DROPPED TO .5 QUARTS (PRESSURE ON NR 1 SYSTEM WAS NORMAL).  PERFORMED EMERGENCY GEAR EXTENSION.  LANDED WITHOUT INDICENT.  MAINTENANCE REPLACED THE EXTRUDED AND LEAKING PRESSURE MANIFOLD O-RING.  REPLACED CRACKED/LEAKING HARD LINE FROM PRESSURE MANIFOLD TO ENGINE SOFT LINE.  ALSO, REPLACED HYDRAULIC PUMP AND PRESSURE MANIFOLD.  PERFORMED LEAK CHECK, NO LEAKS NOTED.
